Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Irregular periods, taking medicines, no relief with Norgest, Yasmin. Suggestions?

Dear doctor, i got affected by irregular mensural cycle from 2010 and i took treatment for 6 month with glycephage 500mg initially 5 days treated with norgest 5mg.then my regular cycle starts after 6month .again i caused by irregular cycles from july 2011 again treated with norgest and Yasmin pills for 6month.after this i got regularly for 4 months again now back to the same position,irregular peripds for last 3 month. Now wat can i do?
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

Thanks for approaching.

You should get your some tests done and rule out the cause(Thyroid/PCOD/Hormonal Imbalance).There is a definite line of treatment in Ayurveda.You can start with those medication along with some uterine tonic and some modifications in your lifestyle.Those medicines dont have any side effects and you can easily take for3-4 mnths(the complete course)to regulate your menstrual cycle.

Dr. Tanju khurana
Ayurvedic Doctor and Nutritionist

Answered: Wed, 17 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor